MathSciNet Relay Station
MathSciNet bibliographic data
MR2186994 34C37 (37C29)
Homburg, Ale Jan; Knobloch, Jürgen Multiple homoclinic orbits in conservative and reversible systems. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1715–1740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement